# SDR MALA976415

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AHRS COMPUTER INOP, EADI FLICKERS TO BLACK IN NORMAL/REVERSING/X-SIDE DATA MODES, HDG FLAGS, NO AUTO PILOT OR YAW DAMP. AIRCRAFT RETURNED TO DTW. MAINTENANCE REPLACED NR 2 AHRS COMPUTER AND MPU.  OPS CHECK GOOD IAW SF340 M/M.
